# SDR RAIA2009120200003

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 21,473 hours, 19,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 15690
- Condition: Discharged
- Location: Cabin
- Part time: 21,260 hours, 17,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, THE CREW REPORTED SEVERAL EMERGENCY LIGHTS THROUGHOUT THE CABIN AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK FOLLOWED BY AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.  OPS CHECKED GOOD.
